Các bài báo công bố quốc tế

Bui The Anha, Nguyen Khoa Sonb and Duong Dang Xuan Thanhc; Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces; Applied Mathematics and Computation volume 202,Issue 2, 15 August 2008, Pages 562-570.

 

 

aDepartment of Mathematics, University of Pedagogy, 280 An Duong Vuong Street, HoChiMinh City, Viet Nam
bInstitute of Mathematics, 18 Hoang Quoc Viet Road, 10307 Hanoi, Viet Nam

cDepartment of Mathematics, Ton Duc Thang University, 98 Ngo Tat To Street, HoChiMinh City, Viet Nam

 

Abstract: In this paper, we study the stability radii of positive difference systems with delays under arbitrary affine parameter perturbations in infinite dimensional spaces. The obtained results are extensions of the recent results in [P.H.A. Ngoc, N.K. Son, Stability radii of positive linear difference equations under affine parameter perturbation, Appl. Math. Comput. 134 (2003) 577-594; A. Fischer, Stability radii of infinite-dimensional positive systems, Math. Control Signals Syst. 10 (1997) 223-236].

 

Keywords: Positive difference system; Affine parameter perturbation; Stability radius